# SDR IPXA2016060704338

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 50,973 hours, 16,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233N3219300
- Part serial: D00129
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT CONTROL PANEL NOT ARMED, LIGHT INOPERATIVE.  TRIED TO RELAMP BUT LIGHT CARRIER CAME APART.  NO SPARE LIGHT ASSY IN NRT. REPLACED EMERGENCY LIGHT CONTRL PANEL IAW AMM 33-51-08-401, OPS CHK OK. IPC REF 31-21-11-51A, ITEM 15.
